# SDR AALA20120115MIA01

- Difficulty date: January 14, 2012
- Submitted: January 16, 2012
- Operation: Air carrier
- Aircraft: N373AA
- Make and model: Boeing 767323
- Aircraft serial: 25200
- Aircraft time: 81,259 hours, 12,995 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT AFT EXTERIOR EMERGENCY LIGHT IS INOPERATIVE.  REMOVED AND REPLACED LAMP FOR RIGHT AFT EXTERIOR EMERGENCY LIGHT.  OPS CHECK NORMAL.
